# SDR F3LA200800177

- Difficulty date: April 6, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5397497200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED NUT PLATE CORRODED OUTBOARD OF CENTER FLOORBEAM AFT CARGO PIT C 56 1.  MAINTENANCE REMOVED AND REPLACED NEW C 56 PROFILE PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11 PARAGRAPH 6 AND AIRBUS DRAWING 17D53974965.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
